Quasianalyticity in certain Banach function algebras

Joel Feinstein, Sam Morley

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)
11 Downloads (Pure)


Let X be a perfect, compact subset of the complex plane. We consider algebras of those functions on X which satisfy a generalised notion of differentiability, which we call F-differentiability. In particular, we investigate a notion of quasianalyticity under this new notion of differentiability and provide some sufficient conditions for certain algebras to be quasianalytic. We give an application of our results in which we construct an essential, natural uniform algebra A on a locally connected, compact Hausdorff space X such that A admits no non-trivial Jensen measures yet is not regular. This construction improves an example of the first author (2001).
Original languageEnglish
Pages (from-to)133-153
Number of pages21
JournalStudia Mathematica
Publication statusPublished - 16 Mar 2017

Cite this